Prescription - Finapecia 1 mg (Manufactured by Cipla).

I am taking Finapecia 1 mg manufactured by Cipla, I have heard lot about its side effects, some times I also have been noticed dis mood like feeling within me and I have read there may be a risk of major disease like cancer. Still may I continue to use this drug in future.Please need your advise. Thank You

Doctor Answers 2

Finapecia 1 mg

there is no relation between cancer and finasteride...You may have Post-finasteride syndrome, occurs in men who’ve taken finasteride to treat hair loss by a chance of %4-5. That may causes some symptoms include: loss of libido, erectile dysfunction, depression, suicidal ideation, anxiety, panic attacks, Peyronie’s disease, penile shrinkage, gynecomastia, muscle atrophy, cognitive impairment, insomnia, severely dry skin and tinnitus. The condition often has a life-altering impact on victims and their families, such as job loss and the breakup of marriages and romantic relationships..


Turkey Plastic Surgeon
4.9 out of 5 stars 11 reviews

Finasterid

I can not give you advice on drugs over the internet. I can tell you that my son has been on finasteride now 14 years and it stopped his balding

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.